EconPapers    
Economics at your fingertips  
 

Positive Periodic Solution for the Generalized Neutral Differential Equation with Multiple Delays and Impulse

Zhenguo Luo, Liping Luo and Yunhui Zeng

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: By using a fixed point theorem of strict‐set‐contraction, which is different from Gaines and Mawhin′s continuation theorem and abstract continuation theory for k‐set contraction, we established some new criteria for the existence of positive periodic solution of the following generalized neutral delay functional differential equation with impulse: x′(t)=x(t)[a(t)-f(t,x(t),x(t-τ1(t,x(t))),…,x(t-τn(t,x(t))),x′(t-γ1(t,x(t))),…,x′(t-γm(t,x(t))))], t≠tk, k∈Z+; x(tk+)=x(tk-)+θk(x(tk)), k∈Z+. As applications of our results, we also give some applications to several Lotka‐Volterra models and new results are obtained.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/592513

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:592513

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:592513